Том 71
№ 11

All Issues

Boichuk А. A.

Articles: 1
Article (Russian)

Solutions of Weakly-Perturbed Linear Systems Bounded on the Entire Axis

Boichuk А. A., Boichuk О. A., Samoilenko A. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 11. - pp. 1517-1530

We establish conditions under which solutions of weakly-perturbed systems of linear ordinary differential equations bounded on the entire axis R emerge from the point ε = 0 in the case where the corresponding unperturbed homogeneous linear differential system is exponentially dichotomous on the semiaxes R + and R .